# SDR MASA2011090963653

- Difficulty date: September 8, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,694 hours, 14,106 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WINDOW HEAT CAUT TWICE IN FLT.  MX WORKING.  R2 WINDSHIELD
